# SDR CALA2014071591463

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FOUND CORRODED BETWEEN FRAME 58 & 60.  STRINGER SECTION REPLACED FROM FRAME 58 TO 64.
